# SDR 2025FA0000515

- Difficulty date: July 23, 2025
- Submitted: July 23, 2025
- Operation: General aviation
- Aircraft: N240TS
- Make and model: Diamon DA 42
- Aircraft serial: 42071
- Aircraft time: 6,635 hours
- Engine: Thielt TAE1250299
- Engine time: 598 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 527810H000104
- Condition: Inflt Separation
- Location: Engine
- Part time: 491 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXHAUST HEATSHIELD IS LOOSE ON THE EXHAUST PIPE FAILED WATER TEST AS REQUIRED BY THE AD TTSN490.8
